Alert archive / Alabama / Wind Advisories in 2007

Wind Advisory 4, NWS Huntsville, AL

December 22, 200711 counties in Alabama; Franklin County, Lincoln County, Moore County, Tennessee

NWS Huntsville, AL issued this wind advisory at Dec 22, 2007, 12:01 PM CST for 11 counties in Alabama; Franklin County, Lincoln County, Moore County, Tennessee. It took effect at Dec 22, 2007, 3:00 PM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Dec 22, 2007, 12:01 PM CST (18:01 UTC)
In effect from
Dec 22, 2007, 3:00 PM CST
Expired
Dec 23, 2007, 6:00 AM CST
In force
15 hr
Issued by
NWS Huntsville, AL

Counties Colbert County, AL, Cullman County, AL, DeKalb County, AL, Franklin County, AL, Jackson County, AL, Lauderdale County, AL, Lawrence County, AL, Limestone County, AL, Madison County, AL, Marshall County, AL, Morgan County, AL, Franklin County, TN, Lincoln County, TN, Moore County, TN

The radar

The Northeast Alabama radar (KHTX), 69 km from the middle of the area, began a volume at 18:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 6.0 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2007-12-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2007-12-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 169 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
655 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
169 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KHUN 221801
NPWHUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1201 PM CST SAT DEC 22 2007

.A DEVELOPING WINTER STORM OVER THE GREAT PLAINS WILL MOVE TOWARD
THE SOUTHERN GREAT LAKES DURING SUNDAY. A TIGHTENING PRESSURE
GRADIENT AROUND THIS SYSTEM...WILL PRODUCE BREEZY TO WINDY
CONDITIONS ACROSS THE TENNESSEE VALLEY FROM LATE SATURDAY
AFTERNOON INTO THE PRE DAWN HOURS OF SUNDAY MORNING. WINDS WILL
SUBSIDE BY DAYBREAK SUNDAY...AS A COLD FRONT MOVES ACROSS THE
REGION AND THE MAIN STORM CONTINUES TO MOVE WELL NORTH OF THIS
AREA.


ALZ001>010-016-TNZ076-096-097-230400-
/O.NEW.KHUN.WI.Y.0004.071222T2100Z-071223T1200Z/
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DE KALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS...
RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR...
GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG...
FAYETTEVILLE...WINCHESTER
1201 PM CST SAT DEC 22 2007

...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM CST
SUNDAY...

SOUTHEAST WINDS WILL INCREASE TO 20 TO 25 MPH DURING THE LATE
AFTERNOON WITH GUSTS OVER 35 MPH...ESPECIALLY ACROSS NORTHWESTERN 
ALABAMA AND THE HIGHER TERRAIN OF SOUTHERN MIDDLE TENNESSEE AND
NORTHEAST ALABAMA. THESE WINDS WILL BECOME SOUTHWEST AND DECREASE
SOMEWHAT DURING THE OVERNIGHT...AS A COLD FRONT MOVES EASTWARD
ACROSS THE AREA.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES ON EAST TO WEST ORIENTED HIGHWAYS. 

A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 25 MPH OR 
GUSTS IN EXCESS OF 35 MPH ARE EXPECTED.

$$

RSB
2 follow-up statements
000 
WWUS74 KHUN 230345
NPWHUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
945 PM CST SAT DEC 22 2007

ALZ001>010-016-TNZ076-096-097-231200-
/O.CON.KHUN.WI.Y.0004.000000T0000Z-071223T1200Z/
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DE KALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS...
RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR...
GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG...
FAYETTEVILLE...WINCHESTER
945 PM CST SAT DEC 22 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

SOUTHEAST WINDS AROUND 20 TO 25 MPH...WITH GUSTS TO 35 MPH...ARE
EXPECTED ACROSS THE TENNESSEE VALLEY INTO THE OVERNIGHT HOURS AS A
STRONG COLD FRONT APPROACHES FROM THE WEST. THE COLD FRONT IS
EXPECTED TO MOVE THROUGH THE AREA DURING THE EARLY MORNING HOURS
SUNDAY AS WINDS TURN TOWARD THE SOUTHWEST AND BEGIN TO WEAKEN.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
MOTORISTS TRAVELING IN HIGH TERRAIN AREAS AND FOR MOTORISTS IN HIGH
PROFILE VEHICLES TRAVELING ON EAST TO WEST ORIENTED HIGHWAYS.
CAUTION IS ADVISED WHEN TRAVELING TONIGHT.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 25 MPH OR
GUSTS IN EXCESS OF 35 MPH ARE EXPECTED.

$$
000 
WWUS74 KHUN 231153
NPWHUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
553 AM CST SUN DEC 23 2007

ALZ001>010-016-TNZ076-096-097-231300-
/O.EXP.KHUN.WI.Y.0004.000000T0000Z-071223T1200Z/
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DE KALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS...
RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR...
GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG...
FAYETTEVILLE...WINCHESTER
553 AM CST SUN DEC 23 2007

...WIND ADVISORY WILL EXPIRE AT 6 AM CST EARLY THIS MORNING...

WINDS OF 15 TO 25 MPH WILL BE COMMON AROUND NORTHERN ALABAMA AND
SOUTHERN MIDDLE TENNESSEE TODAY...ESPECIALLY DURING THE MORNING
HOURS...AS A COOLER AIR MASS RUSHES INTO THE REGION. WHILE AN
OCCASIONAL WIND GUST TO 30 MPH IS POSSIBLE EARLY THIS MORNING...
WINDS WILL DIMINISH AROUND MIDDAY AS THE PRESSURE GRADIENT RELAXES
AND HIGH PRESSURE BEGINS TO BUILD INTO THE REGION. THEREFORE...THE
WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 6 AM.

MOTORISTS SHOULD CONTINUE TO USE CAUTION EARLY THIS MORNING...
ESPECIALLY ON NORTH SOUTH RUNNING HIGHWAYS...ROADWAYS IN ELEVATED
TERRAIN...OR IF DRIVING HIGH PROFILE VEHICLES. 

$$

BCC

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this wind advisory went out at Dec 22, 10:00 AM CST, 2 hours 1 minute earlier.

Area forecast discussion, Dec 22, 10:00 AM CST, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1000 AM CST SAT DEC 22 2007

.UPDATE...
WILL UPDATE WINDS TO A HIGHER 15-25 MPH. REMAINDER OF FORECAST
PARAMETERS FROM THE NIGHT SHIFT LOOK FINE.
&&

.DISCUSSION...
ANALYSIS OF 22/1200Z UPPER AIR DATA INDICATED A WINTER STORM
CONTINUED TO DEVELOP ACROSS THE CENTRAL CONUS. SATELLITE ANIMATION
AND 500MB HEIGHTS INDICATED TWO UPPER SYSTEMS...ONE JUST NORTH OF
NORTH DAKOTA MOVING SE FROM SW MANITOBA...AND A SOUTHERN LOW MOVING
OVER THE NORTHERN TEXAS PANHANDLE. CONSEQUENTLY...TWO SURFACE LOWS
ASSOCIATED WITH THOSE SYSTEMS WERE OVER WISCONSIN AND EASTERN
OKLAHOMA. THIS VIGOROUS STORM SYSTEM HAS CREATED A TIGHT PRESSURE
GRADIENT AND INCREASING WINDS...AS MODIFIED BUT COLD CANADIAN AIR
OVER THE NORTHERN ROCKIES AND PLAINS...AND A SOUTHERLY FLOW SE OF
THIS SYSTEM MOVE INTO THE STORM. MODEL OUTPUT FROM THE NEW NGM AND
NAM CONTINUE MERGING THESE SYSTEMS OVER THE NEXT DAY...MOVING A
STRONG LOW OVER THE GREAT LAKES AND NORTHEASTERN STATES.

EAST OF THE STORM...AN EXTENSIVE AREA OF CLOUDS WAS NOTED FROM SE
TEXAS TO THE ATLANTIC COAST...THE CENTRAL GREAT PLAINS AND GREAT
LAKES. SOME OF THE LOWER CLOUDS HAVE THINNED ACROSS THE TENNESSEE
VALLEY. A BAND OF HIGHER CLOUDS EXTENDING FROM WEST OF THE
MISSISSIPPI DELTA TO THE MIDDLE AND EASTERN TENNESSEE WILL MOVE EAST
OF THIS REGION BY NOON. STILL EXPECT MOSTLY CLOUDY TO CLOUDY SKIES
FROM LOWER CLOUDS TO PERSIST...AND KEEP HIGH TEMPERATURES DOWN FROM
CLOUD COVER.

BIG CONCERN FOR THIS AFTERNOON INTO THE OVERNIGHT ARE WINDS. WE WILL
PROBABLY ISSUE A WIND ADVISORY FOR TENNESSEE VALLEY EFFECTIVE FROM
THE MID AFTERNOON INTO THE OVERNIGHT. WINDS AT THE SURFACE WILL
AVERAGE AROUND 25 MPH WITH SOME GUSTS OVER 35 MPH...ESPECIALLY IN
THE MOUNTAINS. SOME OF THE HIGHER WINDS ALOFT COULD ALSO MIX DOWN IN
CONVECTION THIS EVENING AND TONIGHT...ESPECIALLY FOR AREAS WEST OF
INTERSTATE 65. WILL CONTINUE THIS MENTION IN THE HAZARDOUS WEATHER
OUTLOOK UPDATE IN A FEW HOURS.

RSB
&&

.PREV DISCUSSION...
TIS THE SEASON...FOR MODEL CRAZINESS. IT IS THE GIFT THAT KEEPS ON
GIVING...PROVIDING US WITH DAY AFTER DAY OF TOUGH FORECASTS THANKS
TO A CONTINUING PROGRESSIVE PATTERN ALOFT. AS ANTICIPATED...WE START
OUT THIS FIRST DAY OF WINTER IN BETWEEN SYSTEMS. THE SYSTEM THAT
BROUGHT US THE DAMAGING GRAVITY WAVE WINDS IS NOW OUT TO SEA...AND
OUR NEXT SYSTEM IS DIGGING IN OVER THE FOUR CORNERS REGION.

A DOUBLE PUNCH OF CLOUDS HAS INVADED THIS MORNING...WITH LOW CLOUDS
DRIFTING IN FROM THE EAST...AND HIGH CLOUDS STREAMING ACROSS FROM
THE WEST. WE MIGHT LOSE ONE...BUT WE ARE UNLIKELY TO LOSE BOTH OF
THOSE CLOUD DECKS TODAY. EARLY MORNING TEMPS RANGE FROM 45 IN
CROSSVILLE TO 52 AT COURTLAND.

SHORT TERM (THE WEEKEND)...
WITH THE CLOUD COVER...TEMPS SHOULD NOT RISE A WHOLE LOT. GFS LAMP
SEEMS TO HAVE A GOOD HANDLE ON THINGS...AS DOES THE USUALLY WEDGE-
SUPERIOR NAM...SO WILL TAKE A DECENT GRADIENT ON TEMPS TODAY. IN THE
SEEMINGLY UNLIKELY EVENT THAT WE BREAK OUT SIGNIFICANTLY OF THE
CLOUDS THIS AFTERNOON...HIGHS COULD VAULT INTO THE 60S. NOT
EXPECTING THAT AT THIS POINT. THE AREA WILL BE IN THE SQUEEZE PLAY
TODAY...SO RAIN IS UNLIKELY. DID RETAIN A SLIGHT CHANCE LATE IN THE
SHOALS...AND INCLUDED SPRINKLES ALL DAY IN THE HIGHER ELEVATIONS OF
THE EAST DUE TO THE LOW CLOUDINESS.

IF THERE IS ONE THING I HAVE CONFIDENCE IN FOR THIS FORECAST
PACKAGE...IT IS IN SEEING RAIN TONIGHT. RAISED POPS TO CATEGORICAL.
UNFORTUNATELY...RAIN AMOUNTS LOOK LESS THAN A HALF INCH...AND MAYBE
LESS THAN A QUARTER INCH. COLD FRONT WILL SWEEP THROUGH FROM WEST TO
EAST...AND SHOULD PASS THROUGH THE SHOALS AFTER MIDNIGHT AND
NORTHEAST ALABAMA AROUND DAYBREAK. TEMPS COULD EASILY BE IN THE
UPPER 30S IN THE SHOALS AND NEAR 50 IN FORT PAYNE SUNDAY MORNING.
THUNDERSTORMS LOOK VERY UNLIKELY...NOT MUCH CAPE SHOWING IN THE
SOUNDINGS AND LIFTED INDICES ARE WELL ABOVE ZERO.

WHAT WE WILL HAVE IS ANOTHER ROUND OF WIND...RAIN OR NO RAIN. THE
WINDS WILL NOT BE AS STRONG DURING THE PERIOD WHEN THE RAIN IS
OCCURRING BUT COULD BE QUITE GUSTY BOTH BEFORE AND AFTER. SUSTAINED
WINDS ABOVE 20 MPH ARE POSSIBLE WITH ISOLATED GUSTS TO 45 MPH.
SOUNDINGS SHOW 35 KT WINDS AT 950 MB...OR 1700 FT. NOT PLANNING A
WIND ADVISORY AT THIS POINT...BUT IT IS WORTH WATCHING TODAY.

RAIN WILL QUICKLY TAPER OFF SUNDAY...THOUGH THERE IS A SLIGHT CHANCE
OF LINGERING LIGHT RAIN EARLY. HIGHS SUNDAY WILL ONLY BE IN THE MID
40S AND TEMPS WILL ACTUALLY FALL IN THE EASTERN COUNTIES.

MID-TERM (SUNDAY NIGHT THROUGH CHRISTMAS DAY)...
SKIES WILL BRIEFLY CLEAR SUNDAY NIGHT...AND WITH WINDS GOING
LIGHT...A CHILLY NIGHT IS ON TAP. LOWS SHOULD DROP TO THE MID 20S.
CLOUDS QUICKLY RE-INCREASE ON CHRISTMAS EVE...BUT A DEVELOPING
WESTERLY WIND AND THE VERY DRY AIRMASS SHOULD HELP TEMPS GET INTO
THE 50S IN MOST AREAS. THE VERY DRY CONDITIONS ARE THE MAIN LIMITING
FACTOR WITH OUR NEXT SYSTEM...WHICH AT THIS HOUR IS STILL OFF THE
COAST OF BRITISH COLUMBIA. IT WILL DIVE SOUTH AND EAST...AND AN
UPPER LOW SHOULD BE NEAR ARKANSAS ON CHRISTMAS MORNING. SOUNDINGS
ARE VERY DRY BELOW H9 BUT ABOVE H9 THE SOUNDING OFF THE 00Z GFS IS
NEARLY COMPLETELY SATURATED WELL INTO THE SNOW GROWTH REGION.
ALTHOUGH THE OPPORTUNITY SEEMS MINIMAL...SINCE I CANNOT RULE OUT A
BRIEF PERIOD OF LIGHT PRECIP...I RETAINED THE SLIGHT CHANCE OF LIGHT
RAIN OR LIGHT SNOW FOR CHRISTMAS MORNING.

REGARDLESS...THE COPIOUS CLOUD COVER SHOULD HOLD HIGHS ON CHRISTMAS
DAY IN THE 40S...AND SEWANEE MIGHT NEVER GET OUT OF THE 30S. SKIES
WILL BRIEFLY CLEAR AGAIN CHRISTMAS NIGHT...WITH LOWS AGAIN NEAR
FREEZING.

EXTENDED (WEDNESDAY THROUGH NEXT SATURDAY)...
FORECAST CONFIDENCE IN THE EXTENDED IS EXTREMELY LOW AS THE PATTERN
CONTINUES TO BE VERY PROGRESSIVE. IN THAT TYPE OF PATTERN...THE
FORECAST MODELS JUST CANT KEEP UP WITH SO MANY SYSTEMS AND THE
TIMING BECOMES WOEFULLY UNCERTAIN. BASICALLY I AM JUST USING
PERSISTENCE...WHICH BRINGS A SYSTEM IN EVERY COUPLE OF DAYS AND AN
ASSOCIATED CHANCE OF RAIN EACH OF THOSE DAYS. THE BULK OF THE PERIOD
WILL BE MOSTLY CLOUDY...AND WHEN AND IF IT IS NOT MOSTLY CLOUDY IT
WILL BE POST-FRONTAL WITH A BRIEF SHOT OF COOLER AIR. ALL THESE
SYSTEMS ARE OF PACIFIC ORIGIN SO NO REAL COLD AIR IS IN SIGHT FOR
THE REST OF 2007. BUT NO REAL WARM AIR IS EITHER.

HIGHS SHOULD BE JUST A TAD ABOVE AVERAGE...WITH LOWS A FEW DEGREES
ABOVE AVERAGE DUE TO THE CLOUD COVER. RAIN CHANCES WERE PLACED ON
WED/WED NIGHT AND FRI/FRI NIGHT. BUT THESE ARE PROBABLY LIKELY TO
CHANGE AS THE TIMING BECOMES CLEARER.
&&

.HYDROLOGY...
JUST A BRIEF NOTE THAT WE HAVE A COUPLE PUBLIC INFORMATION
STATEMENTS OUT ABOUT THE HISTORIC DROUGHT NUMBERS. RECORDS ARE READY
TO BE RE-WRITTEN IN ABOUT A WEEK AND A HALF. SEE THE STATEMENTS FOR
MORE DETAILS.
&&

.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE    57  42  46  27 /  10  80  20   5
SHOALS        60  39  45  27 /  15  80  10   5
CULLMAN       56  42  46  26 /  10  80  20   5
FAYETTEVILLE  56  42  45  25 /  10  80  20   5
ALBERTVILLE   55  47  47  28 /  10  80  20   5
FORT PAYNE    54  49  49  25 /  10  80  30   5
&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

JE/23
Hazardous weather outlook, Dec 22, 4:40 AM CST, 7 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
440 AM CST SAT DEC 22 2007

ALZ001>010-016-TNZ076-096-097-221900-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DE KALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
440 AM CST SAT DEC 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT...

WINDS WILL BECOME INCREASINGLY GUSTY THIS EVENING AS ANOTHER
STORM SYSTEM APPROACHES THE REGION. WIND GUSTS AROUND 35 MPH ARE
EXPECTED AHEAD OF THE FRONT...WITH GUSTS BETWEEN 30 AND 35 MPH
EXPECTED BEHIND THE FRONT OVERNIGHT. OTHERWISE...A FEW
THUNDERSTORMS ARE POSSIBLE THIS EVENING MAINLY IN NORTHWEST
ALABAMA...BUT WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

A WEAK...FAST MOVING SYSTEM IS EXPECTED TO SWING THROUGH THE REGION
LATE MONDAY NIGHT INTO CHRISTMAS MORNING. WHILE MOISTURE WITH THIS
SYSTEM WILL BE VERY LIMITED...IT MAY HAVE ENOUGH TO PRODUCE SOME
BRIEF LIGHT RAIN OR SNOW. TRAVEL DIFFICULTIES LOOK UNLIKELY AT
THIS TIME GIVEN THE LIGHT PRECIPITATION AND STILL WARM GROUND.

A VERY PROGRESSIVE PATTERN WILL RESULT IN CHANCES OF LIGHT RAIN
OFF AND ON DURING THE REMAINDER OF THE UPCOMING WEEK. THE PRIMARY
CHANCES FOR RAIN ARE EXPECTED WEDNESDAY AND WEDNESDAY NIGHT...AND
AGAIN FRIDAY AND FRIDAY NIGHT.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
IS NOT ANTICIPATED AT THIS TIME.

27

Nearby

Wind Advisories in Alabama, 2007Wind Advisories in Tennessee, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.